Algebras whose subalgebras and reducts are trivial

Csákány, Béla and Kearnes, Keith A.: Algebras whose subalgebras and reducts are trivial. Acta scientiarum mathematicarum, (63) 3-4. pp. 379-381. (1997)

[img] Cikk, tanulmány, mű
math_063_numb_003_004_379-381.pdf
Hozzáférés joga: Campus

Download (929kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1997
Volume: 63
Number: 3-4
Page Range: pp. 379-381
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 381. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2016. Oct. 15. 14:10
URI: http://acta.bibl.u-szeged.hu/id/eprint/15661

Actions (login required)

View Item View Item